# SDR V0XD20160529117

- Difficulty date: May 27, 2016
- Submitted: May 29, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 29,321 hours, 19,892 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BULKHEAD WEB CORRODED AT FS 280.  FABRICATED WEB & STRAP & INSTALLED WITH NEW FLOORBEAM IAW REO 670-53-11-594 DATED 27 APR 2011.  WO 80404, WC 2102 & 1061.
